# SDR UPS97824275

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT AFT SERVICE DOOR CUTOUT F/S 1660 ( INTERIOR ) UPPER AFT CORNER TORQUE BOX WEB HAS 2.5 CRACK.  REPAIRED IAW SRM 53-2-0.
